Jump to content
Important Survey - Please Participate ×

Abdominal cramping


[al...]

Recommended Posts

Abdominal cramping can be a symptom of withdrawal.   How long has this been going on?   Does it wax and wane?   

Also, as far as the muscle relaxant goes, be careful when you introduce different substances to your already sensitive nervous system.   I have seen members have trouble tolerating things they once tolerated, and it may or may not be helpful.    

Would it be possible for you to fill out your taper and withdrawal history under "About Me' in your profile.  This is so helpful when members are trying to offer feedback.

 

Link to comment
Share on other sites

I think they call this symptom benzos belly but I have the abdominal cramping with some burning.  Anyone else have this and if so any tips on what to to to help relieve  the symptom

Link to comment
Share on other sites

The cramps are in my abdominal muscles. I don't have any abdominal distension.  Just a lot of muscle tension in the abdomen 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...